# SDR USAA040397

- Difficulty date: August 1, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT CORRODED 2 INCHES BY 20 INCH AREA, INTERCOSTAL AT FS 986.5-967 LBL 18.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
